Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
GALEX-SDSS catalogs for statistical studies
Authors: Budavári, Tamás; Heinis, Sébastien; Szalay, Alexander S.; Nieto-Santisteban, María; Gupchup, Jayant; Shiao, Bernie; Smith, Myron; Chang, Ruixiang; Kauffmann, Guinevere; Morrissey, Patrick; Schiminovich, David; Milliard, Bruno; Wyder, Ted K.; Martin, D. Christopher; Barlow, Tom A.; Seibert, Mark; Forster, Karl; Bianchi, Luciana; Donas, Jose; Friedman, Peter G.; Heckman, Timothy M.; Lee, Young-Wook; Madore, Barry F.; Neff, Susan G.; Rich, R. Michael; Welsh, Barry Y.
Date of Publication (YYYY-MM-DD): 2009-04-01
Title of Journal: The Astrophysical Journal
Volume: 694
Issue / Number: 2
Start Page: 1281
End Page: 1292
Document Type: Article
ID: 430533.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.